MAUDE Adverse Event Report: STRYKER SPINE-US VLIFT INSIDE SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US VLIFT INSIDE SHAFT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48300210
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot 208569 (1): device returned 19 april 2023.Lot 212228 (1): device returned 19 april 2023.
 
Event or Problem Description
This record is a consolidation of q1 2023 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures two instances of intraoperative vlift expander inside shaft fracture.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Lot 208569 (1): manufacture date 17 december 2020, device returned 19 april 2023 lot 212228 (1): manufacture date 09 april 2021, device returned 19 april 2023.

Brand Name
VLIFT INSIDE SHAFT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16837956
Report Number0009617544-2023-00017
Device Sequence Number20550596
Product Code LXH
UDI-Device Identifier07613327267020
UDI-Public07613327267020
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48300210
Device Catalogue Number48300210
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2023
Supplement Date Received by Manufacturer07/01/2023
Initial Report FDA Received Date04/28/2023
Supplement Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown